# SDR COMA9512017

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Required Service
- Location: Center Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, RECEIVED EMERGENCY PARKING BRAKE LOW PRESSURE WARNING.  SERVICED THE EMERGENCY PARKING BRAKE ACCUMULATOR TO CORRECT NITROGEN CHARGE.  ACFT RETURNED TO SERVICE.
